Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 47, NWS Mobile, AL

November 5, 2014

NWS Mobile, AL issued this small craft advisory at Nov 5, 2014, 3:51 PM CST. It took effect at Nov 6, 2014, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2014, 3:51 PM CST (21:51 UTC)
In effect from
Nov 6, 2014, 6:00 PM CST
Expired
Nov 7, 2014, 9:17 AM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

854 
WHUS74 KMOB 052151
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CST WED NOV 5 2014

...A STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS THURSDAY
AFTERNOON BRINGING STRONG NORTH WINDS AND BUILDING SEAS ...

.STRONG NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS...WITH BUILDING SEAS 4
TO 7 FEET...WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT OFFSHORE
FROM THURSDAY EVENING INTO FRIDAY MORNING. WIND GUSTS TO 30 KNOTS ARE
POSSIBLE.

GMZ650-655-670-675-060600-
/O.NEW.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
351 PM CST WED NOV 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 10 AM CST
FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
121 
WHUS74 KMOB 060540
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CST WED NOV 5 2014

...A STRONG COLD FRONT MOVES ACROSS THE COASTAL WATERS THURSDAY
AFTERNOON...BRINGING STRONG OFFSHORE WINDS AND BUILDING SEAS...

.FOLLOWING THE PASSAGE OF A COLD FRONT...WINDS SHIFT TO OFFSHORE
THROUGH DAY THURSDAY...AND INCREASE THURSDAY EVENING TO SMALL CRAFT
ADVISORY LEVELS. SEAS TREND HIGHER.

GMZ650-655-670-675-061300-
/O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1140 PM CST WED NOV 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO
10 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO
10 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS AROUND 30 KNOTS POSSIBLE. 

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
125 
WHUS74 KMOB 061248
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
648 AM CST THU NOV 6 2014

...A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY...
BRINGING A STRONG OFFSHORE WIND FLOW AND BUILDING SEAS IN ITS WAKE...

.FOLLOWING THE PASSAGE OF A COLD FRONT...A SRONG OFFSHORE FLOW WILL 
DEVELOP BY THIS EVENING AND CONTINUE THROUGH FRIDAY MORNING. WINDS
AND SEAS ARE EXPECTED TO BE AT SMALL CRAFT ADVISORY LEVELS OVER THE
GULF WATERS TONIGHT AND EARLY FRIDAY. WINDS WILL BE LOWER...BUT STILL
FAIRLY STRONG...OVER THE THE BAYS AND INLAND WATERWAYS...WHERE SMALL
CRAFT SHOULD EXERCISE CAUTION. 

GMZ650-655-670-675-062100-
/O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
648 AM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS AROUND 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
489 
WHUS74 KMOB 061532 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST THU NOV 6 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 600 PM CST TONIGHT UNTIL
10 AM CST SATURDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA...

A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG
NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED IN
THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING THROUGH MID
MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY
DIMINISH BY LATE FRIDAY MORNING CONTINUING THROUGH SATURDAY.

GMZ631-632-062345-
/O.EXA.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
932 AM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST
FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE.

* SEAS: BAY AND INLAND WATERS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-062345-
/O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
932 AM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
292 
WHUS74 KMOB 062328
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
528 PM CST THU NOV 6 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST
OF PASCAGOULA...

A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG
NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED
IN THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING
THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL
BEGIN TO SLOWLY DIMINISH BY LATE FRIDAY MORNING CONTINUING
THROUGH SATURDAY.

GMZ631-632-650-655-670-675-070730-
/O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
528 PM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
140 
WHUS74 KMOB 062335 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CST THU NOV 6 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST
OF PASCAGOULA...

A STRONG COLD FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS EVENING. A STRONG
NORTHERLY WIND FLOW WITH GUSTS TO NEAR 30 KNOTS CAN BE EXPECTED
IN THE WAKE OF THE FRONT BEGINNING EARLY TONIGHT CONTINUING
THROUGH MID MORNING ON FRIDAY. NORTHERLY WINDS AND SEAS WILL
BEGIN TO SLOWLY DIMINISH BY LATE FRIDAY MORNING CONTINUING
THROUGH SATURDAY.

GMZ631-632-650-655-670-675-070800-
/O.CON.KMOB.SC.Y.0047.141107T0000Z-141107T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
534 PM CST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
848 
WHUS74 KMOB 070714
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
114 AM CST FRI NOV 7 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA...

A STRONG NORTHERLY WIND FLOW CAN BE EXPECTED THROUGH MID MORNING.
NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH BY LATE THIS MORNING
CONTINUING THROUGH SATURDAY.

GMZ631-632-650-655-670-675-071600-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-141107T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
114 AM CST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
288 
WHUS74 KMOB 071517
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
917 AM CST FRI NOV 7 2014

...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...

.A MODERATE TO OCCASIONALLY STRONG NORTHERLY WIND FLOW WILL PERSIST
OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH
MIDDAY...DIMINISHING FURTHER DURING THE AFTERNOON AND EARLY EVENING
HOURS. NORTHERLY WINDS AND SEAS WILL REBUILD SLIGHTLY LATE TONIGHT AND
EARLY SATURDAY MORNING MOSTLY FROM COLD AIR DRAINAGE DEVELOPING
ALONG COAST LATE TONIGHT. 

GMZ631-632-650-655-670-675-071630-
/O.CAN.KMOB.SC.Y.0047.000000T0000Z-141107T1600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
917 AM CST FRI NOV 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 11:44 AM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 5, 11:44 AM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST WED NOV 5 2014

.AVIATION...VFR THROUGH THE NEXT 10 TO 12 HOURS. WILL SEE CEILINGS
START TO LOWER TO NEAR MVFR AROUND MIDNIGHT IN COASTAL AREAS.
CONTINUED LOWERING OF CEILINGS TO NEAR MVFR AND POSSIBLY BELOW IFR
SPREADING INLAND AREA WIDE THROUGH TONIGHT. VISIBILITY EXPECTED TO
LOWER TO 5 MILES LATE THIS EVENING OR AFTER MIDNIGHT POSSIBLY
REACHING IFR OR BELOW CLOSE TO SUNRISE. THESE CONDITIONS WILL BE
MOVING FURTHER INLAND AS WELL OVERNIGHT. WIND LIGHT AND VARIABLE WITH
EXPECTED CLEARING AND WIND FROM THE NORTHWEST 8 TO 10 KNOTS FROM MID
MORNING THROUGH THE DAY THURSDAY. 77/BD

&&

.PREV DISCUSSION... /ISSUED 435 AM CST WED NOV 5 2014/

SHORT TERM...(TODAY THROUGH FRIDAY)...FOR TODAY THROUGH TONIGHT...
RIDGING BOTH AT THE SFC AND ALOFT OVER THE REGION WILL BREAK DOWN
TODAY AND TONIGHT AS A FRONTAL SYSTEM TO OUR WEST MOVES SLOWLY TOWARD
THE REGION. MODELS IN AGREEMENT WITH INDICATING THAT THE APPROACHING
FRONTAL SYSTEM WILL BE WEAKENING MORE SO THAN PREVIOUS RUNS AS IT
APPROACHES THE AREA... AND AS A RESULT HAVE LOWERED RAIN CHANCES FOR
LATE THIS AFTERNOON AND TONIGHT FROM PREVIOUS THE FCST PACKAGE. WILL
STILL POSSIBLY SEE SOME LIGHT SHOWERY PCPN OVER FAR NORTHWESTERN
ZONES THIS AFTERNOON...BECOMING A LITTLE LIKELY LATE TONIGHT OVER
WESTERN HALF OF FCST AREA (BUT STILL MAINLY NO MORE THAN LOW END
CHANCE POPS FOR MOST LOCATIONS). SOUTHWESTERLY FLOW ALOFT TODAY
CONTINUES TO RESULT IN BKN HIGH CLOUDS...WITH CLOUD BASES LOWERING TO
MID LEVEL TONIGHT AS THE STRONGER DYNAMICS OF THE FRONTAL SYSTEM
APPROACHES FROM THE WEST AND INTERACTS WITH INCREASED MOISTURE AND
INSTABILITY OVER THE AREA. THE SOUTHEASTERLY WIND FLOW WILL CONTINUE
TODAY. HIGH TEMPS TODAY IN THE MID TO UPPER 70S AND LOW TEMPS TONIGHT
EXPECTED TO BE IN THE UPPER 50S OVER INTERIOR COUNTIES AND IN THE
LOWER 60S COASTAL COUNTIES. 12/DS

THURSDAY...STRONG SHORTWAVE MOVING FROM OVER THE NORTHERN PLAINS TO
OVER THE OHIO RIVER VALLEY/MID ATLANTIC REGION PUSHES A WEAK
SHORTWAVE AHEAD OF IT...PUSHING A SURFACE FRONT OVER AND SOUTHEAST OF
THE FA. GUIDANCE GENERALLY AGREES ON THE PASSAGE TIME...STARTING
AROUND 12Z THURS AND EXITING THE FA BY 00Z THURSDAY EVENING.
GUIDANCE HAS BACKED OFF ON THE CHANCE FOR RAIN...WITH THE HANDLING
OF THE INTERACTION BETWEEN THE DRIVING SHORTWAVE AND THE
PRECEDING...WEAKER SHORT WAVE. CURRENT GUIDANCE IS ADVERTISING A MORE
SUPPRESSING SCENARIO..RESULTING IN LOWER POPS FOR THURSDAY. THIS ALSO
SUPPRESSES THE CHANCE FOR RUMBLES MIXED IN. TEMPS WELL ABOVE SEASONAL
CONTINUE FOR AT LEAST ANOTHER DAY.

THURSDAY NIGHT THROUGH FRIDAY...AS THE SHORTWAVE ENERGY SWIRLS EAST
AND NORTHEAST...TO OVER NEW ENGLAND...AN UPPER LOW THAT HAS BEEN
MEANDERING AROUND OVER THE AZ/NM/MEX BORDER THE LAST COUPLE OF DAYS
MEANDERS EAST...TO OVER THE LOWER MISS RIVER BY FRIDAY EVENING. THE
GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT WITH THE SYNOPTICS. TEMPS
DROP TO BELOW SEASONAL...WITH THE ECMWF ADVERTISING A GREATER SPREAD
IN MAX/MIN TEMPS...INDICATIVE OF A DRIER AIRMASS MOVING OVER THE FA.
NOT SO MUCH OF A PROBLEM FOR MOST FOLKS...BUT FOR THE FOREST
FOLK...WILL HAVE TO PLAY IT BY EAR ON HOW DRY IT WILL GET FRIDAY.

LONG TERM...(FRIDAY NIGHT ON)...FRIDAY NIGHT THROUGH
SATURDAY...SHORTWAVE ENERGY ORIGINATING FROM A CLOSED UPPER SYSTEM
OVER THE AZ/NM/MEX BORDER MOVES FROM OVER THE LOWER RIO GRANDE VALLEY
TO OVER THE NORTHERN GULF OF MEX...BEING JOINED BY ENERGY DIVING
SOUTHEAST OVER THE CENTRAL US ROCKIES AND SOUTHERN PLAINS. THESE TWO
PIECES OF ENERGY WORK WITH THE STALLED SURFACE BOUNDARY TO FORM A
SURFACE LOW OVER THE WESTERN GULF OF MEX IN THE SHORT TERM...THEN
TAKE IT EAST ACROSS THE GULF OF MEX. THE GFS IS A BIT QUICKER AND
STRONGER WITH THE ENERGY...RESULTING IN INCREASED CLOUDINESS OVER THE
SOUTHERN HALF OF THE FA FRIDAY NIGHT...MAYBE EVEN SOME ISENTROPIC
UPGLIDE INDUCED SHOWERS AFFECTING THE MARINE PORTION OF THE FA. THE
ECMWF KEEPS THE CLOUDS/SHOWERS FARTHER SOUTH AND CONFINED TO SATURDAY
DAYTIME. HAVE BLENDED THE SOLUTIONS...WITH THE RESULT BEING A
GENERALLY CLEAR DAY SATURDAY FOR THE LAND PORTION OF THE FA...MORE
CLOUDS OVER THE OPEN GULF WATERS. TEMPS REMAIN BELOW SEASONAL.

SATURDAY NIGHT THROUGH SUNDAY...THE SECOND ROUND OF ENERGY COMES WITH
A RE-ENFORCING FRONT...WHICH GUIDANCE IS ADVERTISING MOVING OVER THE
FA SATURDAY NIGHT INTO SUNDAY. THIS FRONT MAINTAINS THE BELOW SEASONAL
TEMPS FOR ANOTHER 24HRS...WITH NARY AN ADDITIONAL BIT OF RAIN.

SUNDAY NIGHT THROUGH WEDNESDAY...THIS ROUND OF ENERGY MOVES OFF AS THE NEXT
ROUND OF ENERGY MOVES SE OVER THE NORTHERN PLAINS IN THE FORM OF A
CLOSED LOW MOVING IN FROM CA. THIS UPPER LOW HAS SEVERAL LOBES OF
ENERGY SWINGING AROUND IT...WITH THE FIRST PUSHING A SURFACE FRONT
OVER THE PLAINS...MOVING SURFACE HIGH PRESSURE OVER THE FA EASTWARD
AND RESTORING ONSHORE FLOW OVER THE FA. ANOTHER LOBE PUSHES THE FRONT
TOWARDS THE FA...LEAVING IT STRETCHED ACROSS THE FA BY 12Z WEDNESDAY
MORN...AND SOUTH OF THE FA BY WEDNESDAY EVENING. TEMPS RISE TO A BIT
ABOVE SEASONAL AHEAD OF THIS FRONT...WITH THE TIMING OF THE FRONT
DROPPING TEMPS SOUTH A BIT...WITH HIGHS WEDNESDAY RANGING FROM AROUND
SEASON OVER SOUTHEASTERN PORTIONS OF THE FA TO WELL BELOW SEASONAL
NORTHWEST. FEEL THERE WILL BE ENOUGH MOISTURE RETURN FOR A SLIGHT
CHANCE OF SHOWERS WITH THE FROPA.

AVIATION...
05/12Z TAF ISSUANCE...GENERALLY VFR CONDITIONS EXPECTED THROUGH
06/12Z. EXPECT BKN HIGH CLOUDS TODAY...WITH LOWER MID LEVEL CLOUDS
TONIGHT ESPECIALLY AFTER 06/06Z. NO PCPN OR RESTRICTIONS TO VSBY
EXPECTED TODAY...SOME LIGHT SHRA POSSIBLY RESULTING IN BRIEF MVFR
CONDITIONS OVER FAR NORTHWESTERN COUNTIES LATE TONIGHT. PRIMARILY A
LIGHT SOUTHEASTERLY WIND FLOW THROUGH THE PERIOD. 12/DS

MARINE...A HIGH PRESSURE RIDGE OVER THE SOUTHEASTERN STATES AND THE
EASTERN GULF WILL WEAKEN AND SHIFT EAST THROUGH TONIGHT AS A COLD
FRONT APPROACHES THE MARINE AREA FROM THE WEST. THIS FRONT IS STILL
EXPECTED TO MOVE EAST ACROSS THE MARINE AREA EARLY THURSDAY...THEN
PUSH WELL EAST OF THE COASTAL WATERS LATE IN THE WEEK WITH HIGH
PRESSURE BUILDING OVER AND JUST WEST OF THE MARINE AREA. A LIGHT TO
MODERATE SOUTHEASTERLY FLOW IS EXPECTED OVER THE COASTAL WATERS
THROUGH LATE TONIGHT...BUT SHIFTING TO THE WEST AND NORTHWEST AND
INCREASING SUBSTANTIALLY DURING THE DAY ON THURSDAY AS THE FRONT
MOVES ACROSS THE AREA...AND INCREASING FURTHER THURSDAY NIGHT INTO
FRIDAY WHEN SMALL CRAFT ADVISORY CONDITIONS (WINDS AND BUILDING
SEAS) WILL BE LIKELY. OFFSHORE FLOW WILL CONTINUE OVER THE WEEKEND
BUT WILL WEAKEN... ALONG WITH SUBSIDING SEAS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  62  79  46  64 /  10  20  30  05  05
PENSACOLA   77  63  79  49  65 /  10  10  30  05  05
DESTIN      74  68  76  51  66 /  10  10  20  10  05
EVERGREEN   78  59  78  42  63 /  10  20  30  05  05
WAYNESBORO  77  57  74  41  63 /  20  50  30  05  05
CAMDEN      77  58  75  40  62 /  10  30  30  05  00
CRESTVIEW   79  59  79  45  66 /  10  10  20  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 5, 5:15 AM CST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CST WED NOV 5 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
515 AM CST WED NOV 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS OVER THE WESTERN HALF OF THE
FORECAST AREA LATE TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND STORMS WILL MOVE ACROSS THE REGION IN ASSOCIATION WITH A
COLD FRONTAL PASSAGE ON THURSDAY. NO HAZARDOUS OR SEVERE WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-061215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
515 AM CST WED NOV 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON THURSDAY AND WILL
BRING STRONG NORTHWESTERLY WINDS AND BUILDING SEAS TO THE COASTAL
WATERS LATE THURSDAY INTO FRIDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.